# SDR DALA2019010200011

- Difficulty date: December 31, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 72,484 hours, 53,733 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANUAL RELEASE CABLE NOT ROUTED CORRECTLY ON R-1 DOOR SLIDE. ROUTED CABLE PROPERLY, REF AMM 25-62-01. (LP0885790)
